BibTeX record journals/jsyml/KuijpersPB00

download as .bib file

@article{DBLP:journals/jsyml/KuijpersPB00,
  author    = {Bart Kuijpers and
               Jan Paredaens and
               Jan Van den Bussche},
  title     = {Topological Elementary Equivalence of Closed Semi-Algebraic Sets in
               The Real Plane},
  journal   = {J. Symb. Log.},
  volume    = {65},
  number    = {4},
  pages     = {1530--1555},
  year      = {2000},
  url       = {https://doi.org/10.2307/2695063},
  doi       = {10.2307/2695063},
  timestamp = {Sun, 28 May 2017 13:21:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsyml/KuijpersPB00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics